Skip to main content

On finite unipotent transvection groups and their invariants

Fleischmann, Peter (2013) On finite unipotent transvection groups and their invariants. Quarterly Journal of Mathematics, 65 (1). pp. 175-200. ISSN 0033-5606. (doi:10.1093/qmath/has042) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:40532)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1093/qmath/has042
Item Type: Article
DOI/Identification number: 10.1093/qmath/has042
Additional information: article number: n/a;
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Stewart Brownrigg
Date Deposited: 07 Mar 2014 00:05 UTC
Last Modified: 29 May 2019 12:26 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/40532 (The current URI for this page, for reference purposes)
  • Depositors only (login required):